# SDR SWIA200819962

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 14,547 hours, 12,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  FLIGHT 5977.  ADJUSTED UPPER DOOR CAM AND TORQUE TUBE PUSH PULL ROD IAW CRJ 200 MM 52-11-21.  OPS CHECK GOOD.
